Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for integrating a set of ordinary differential equations subject to a type of numerical indeterminacy

Author: Edwin S. Campbell
Journal: Math. Comp. 11 (1957), 229-233
MSC: Primary 65.00
MathSciNet review: 0093916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Edwin S. Campbell, CM-847, University of Wisconsin Naval Research Laboratory, July 11, 1955.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society